# SDR MALA975394

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ROW 1 EMERGENCY LIGHT 013071BFEGPL, WAS FOUND TO BE INOP.  MAINTENANCE RELAMPED.  ALL CHECKS GOOD.  (M)
